# SDR AALA202508182729

- Difficulty date: August 7, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 65,637 hours, 28,119 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 143A948523
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO FORWARD CARGO COMPARTMENT, AFT BULKHEAD, LOWER LOBE SUPPORT ASSEMBLY LOCATED AT BS 500I FROM S20L TO S25L. REPLACED SUPPORT PER AARD 51-00-05-1.
